# SDR AALA2018090769032

- Difficulty date: September 5, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 57,219 hours, 21,686 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unknown
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HAD OILY FLUID DRIPPING FROM HANDLE TO SLIDE PACK. CLEANED RESIDUE FROM DOOR HANDLE. NO OTHER FAULTS NOTED.
